# SDR 2006UALA02088

- Difficulty date: October 27, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Aircraft time: 54,243 hours, 29,523 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXTERIOR FUSELAGE SKIN IS DENTED AT BS 972.5 STR S25R + 4 A=2.0 AND Y=.072 A OVER Y IS 27 OUT OF LIMITS.  SUPPLEMENTAL DATA UPDATE MAJOR REPAIR: REMOVED DAMAGE.  FABRICATED AND INSTALLED DOUBLER AND STRUCTURAL FILLER PER AAR EAI060495 REV IR.
